# SDR USAA2009121493334

- Difficulty date: December 7, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 30,271 hours, 12,993 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000800
- Part serial: 0118RH
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - GEAR CHANGE - CORROSION ON REAR PINTLE PIN FLANGE ON THE RIGHT MAIN LANDING GEAR.  REPLACED THE RIGHT MAIN LANDING GEAR PINTLE PIN IAW TASK CARD 26T00032001.
